# SDR COMA0160226

- Difficulty date: February 12, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 10,149 hours, 10,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Door Seal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO PASSENGER DOOR SEAL STRIKER  AT FS 310.00 (AT PREVIOUS REPAIR).  PREVIOUS REPAIR WAS REMOVED AND NEW REPAIR WAS CARRIED OUT IAW BOMBARDIER REO 601R-52-11-008.  REPAIR A, SHEETS 2-3.
